U.S. doctors online nowAsk doctors free
FL
A 22-year-old male asked:

My testicles really hurt after high dose of tagamet (cimetidine) is this because of the estrogen leeks urgabt please help?

1 doctor answer1 doctor weighed in
Dr. Craig Smith
Urology 36 years experience
Unknown causation: Several studies from 2742 patients to ~ 5400 patents noted a potential adverse event of testicular pain from 0.11 to 0.18 %. No suggested causation stated.
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Feb 17, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.